A system of two conservation laws with flux conditions and small viscosity

Joseph, Kayyunnapara Thomas
June 2014
Journal of Applied Analysis;Jun2014, Vol. 20 Issue 1, p97
Academic Journal
No abstract available.


Related Articles

  • Numerical Simulation of Generalized Newtonian Flows in Bypass. Prokop, V.; Kozel, K. // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p127 

    This paper is concerned with numerical solution of Newtonian and non-Newtonian fluid flows described by the system of basic conservation laws with variable viscosity. Temperature variations are not taken into account. Numerical solution of steady system with steady boundary conditions is in our...

  • INITIAL BOUNDARY VALUE PROBLEM FOR A SYSTEM IN ELASTODYNAMICS WITH VISCOSITY. Kayyunnapara, Joseph Thomas // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    In this paper we prove existence of global solutions to boundaryvalue problems for two systems with a small viscosity coefficient and derive estimates uniform in the viscosity parameter. We do not assume any smallness conditions on the data.

  • Existence Theory by Front Tracking for General Nonlinear Hyperbolic Systems. Ancona, Fabio; Marson, Andrea // Archive for Rational Mechanics & Analysis;Aug2007, Vol. 185 Issue 2, p287 

    We consider the Cauchy problem for a strictly hyperbolic, N × N quasilinear system in one-space dimension where $${u=u(t,x)=(u_1(t,x),\dots, u_N(t,x))}$$ , $${u \mapsto A(u)}$$ is a smooth matrix-valued map and the initial data $${\overline u}$$ is assumed to have small total variation. We...

  • A COMPARISON OF CONSERVATION LAWS OF THE BOUSSINESQ SYSTEM. SABERI, ELAHEH; HEJAZI, S. REZA // Kragujevac Journal of Mathematics;2019, Vol. 43 Issue 2, p173 

    In this work we study the Boussinesq system, which is a natural model for the propagation of long waves on the surface of water with a small amplitude and is used to compute a complete set of local conservation laws of the model through the direct method. In this method, some local multipliers...

  • What Are the Limitations of Braginskii’s Fluid Equations and Hazeltine’s Drift Kinetic Equation? Simakov, Andrei N.; Catto, Peter J. // AIP Conference Proceedings;2006, Vol. 871 Issue 1, p238 

    The two-fluid equations of Braginskii miss heat-flux terms in the viscosity. In this work we employ drift orderings to recover these missing terms and obtain a fully self-consistent system of short mean-free path two-fluid equations. These equations cannot be recovered from the short mean-free...

  • Hyperbolic systems of conservation laws with Lipschitz continuous flux-functions: the Riemann problem. Correia, Joaquim; LeFloch, Philippe G.; Mai Duc Thanh // Boletim da Sociedade Brasileira de Matematica;Nov2001, Vol. 32 Issue 3, p271 

    Examines the solution of the Riemann problem using the hyperbolic systems of conservation laws with Lipschitz continuous flux-functions. Concept of the multi-valued representatives; Assessment of the nonlinearity condition; Analysis of the shock admissibility inequalities.

  • On the second law of thermodynamics for a dissipative system. Chen, M. // Journal of Mathematical Physics;Oct97, Vol. 38 Issue 10, p5153 

    Considers dissipative fluxes as well as the conserved variables as a set of independent variables characterizing the thermodynamic state of a nonequilibrium system. Internal energy balance equation; Formulation of the second law of thermodynamics in terms of Carathodory's inaccessibility condition.

  • Arnold’s method for asymptotic stability of steady inviscid incompressible flow through a fixed domain with permeable boundary. Morgulis, Andrey; Yudovich, Victor // Chaos;Jun2002, Vol. 12 Issue 2, p356 

    The flow of an ideal fluid in a domain with a permeable boundary may be asymptotically stable. Here the permeability means that the fluid can flow into and out of the domain through some parts of the boundary. This permeability is a principal reason for the asymptotic stability. Indeed, the...

  • Asymptotic Stability of Riemann Solutions for a Class of Multidimensional Systems of Conservation Laws with Viscosity. Frid, Hermano // Archive for Rational Mechanics & Analysis;Jul2006, Vol. 181 Issue 1, p177 

    We prove the asymptotic stability of two-state nonplanar Riemann solutions for a class of multidimensional hyperbolic systems of conservation laws when the initial data are perturbed and viscosity is added. The class considered here is those systems whose flux functions in different directions...

  • How to calculate the neoclassical viscosity, diffusion, and current coefficients in general toroidal plasmas. Sugama, H.; Nishimura, S. // Physics of Plasmas;Nov2002, Vol. 9 Issue 11, p4637 

    A novel method to obtain the full neoclassical transport matrix for general toroidal plasmas by using the solution of the linearized drift kinetic equation with the pitch-angle-scattering collision operator is shown. In this method, the neoclassical coefficients for both poloidal and toroidal...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics